On hitting times of the winding processes of planar Brownian motion and of Ornstein-Uhlenbeck processes, via Bougerol's identity

Type de document :
Article dans une revue
SIAM Theory of Probability and its Applications, 2012, 56 (3), pp.485-507
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00754979
Contributeur : Serena Benassù <>
Soumis le : mardi 20 novembre 2012 - 11:36:19
Dernière modification le : lundi 29 mai 2017 - 14:21:31

Identifiants

  • HAL Id : hal-00754979, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

S. Vakeroudis. On hitting times of the winding processes of planar Brownian motion and of Ornstein-Uhlenbeck processes, via Bougerol's identity. SIAM Theory of Probability and its Applications, 2012, 56 (3), pp.485-507. 〈hal-00754979〉

Partager

Métriques

Consultations de la notice

35